# SDR AALA20000920

- Difficulty date: May 30, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ASSEMBLY ON LEFT FORWARD CORNER OF GALLEY WALL BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM, GROUND CHECKED NORMAL OPERATION.  (M)
